MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; STEM EXTENSION, CEMENTED, 16X100MM, STRAIGHT, FLUTED

ONKOS SURGICAL ELEOS; STEM EXTENSION, CEMENTED, 16X100MM, STRAIGHT, FLUTED
Model Number KSC16100E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for investigation as it remains implanted.The investigation is in progress.When the investigation is complete, a supplemental report will be submitted accordingly.Multiple mdrs were reported for this event: # 3013450937-2021-00141, # 3013450937-2021-00142, # 3013450937-2021-00143, # 3013450937-2021-00144, # 3013450937-2021-00146, # 3013450937-2021-00147, # 3013450937-2021-00148.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery due to an alleged infection.The following parts were removed and revised: resurfacing femur axial pin, tibial hinge component, tibial poly spacer.The following parts remain implanted from the original eleos surgery which took place on (b)(6) 2021: resurfacing femur, cemented stem extension, cemented segmental stem, proximal tibia, and male-female midsection.The surgeon removed implants with poly components and performed a washout.No further information was made available.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted to report additional information regarding the patient's relevant history and to link the other mdrs for this patient because this patient underwent another revision surgery due to an alleged infection.The investigation is still in progress.When the investigation is complete, a supplemental report will be submitted accordingly.This patient underwent another revision surgery on (b)(6) 2021 to remove and replace the following implants: tibial hinge component, tibial poly spacer, and resurfacing femur axial pin.The following mdrs are for the 3 implants that were revised on (b)(6) 2021: #3013450937-2021-00156, #3013450937-2021-00157, #3013450937-2021-00158, the following sections were updated: b4: date of this report added, b7: other relevant history added, g3: date received by manufacturer added, g6: type of report added, h6: investigation findings code updated to 3233: results pending completion of investigation, h10: additional narratives/data.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that could have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.This patient underwent another revision surgery on (b)(6) 2021 to remove and replace the following implants that were placed during the revision surgery involved in this complaint: tibial hinge component, tibial poly spacer, and resurfacing femur axial pin.The following mdrs are for the 3 implants that were revised on (b)(6) 2021: #3013450937-2021-00156; #3013450937-2021-00157; #3013450937-2021-00158.The investigation of this revision surgery is still in progress.Review of the device history records and sterilization batch records for the part involved in this complaint did not identify any issues that could have contributed to the revision surgery on (b)(6) 2021 due to an alleged infection.The following sections were updated: b4: date of this report added.G3: date received by manufacturer added.G6: type of report added.H2: follow-up type added.H3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery due to an alleged infection.The following parts were removed and revised: resurfacing femur axial pin, tibial hinge component, tibial poly spacer.The following parts remain implanted from the orgiinal eleos surgery which took place on (b)(6) 2021: resurfacing femur, cemented stem extension, cemented segmental stem, proximal tibia, and male-female midsection.The surgeon removed implants with poly components and performed a washout.No further information was made available.

Brand Name
ELEOS
Common Device Name
STEM EXTENSION, CEMENTED, 16X100MM, STRAIGHT, FLUTED
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key12164249
Report Number3013450937-2021-00145
Device Sequence Number1631932
Product Code KRO
UDI-Device IdentifierB278KSC16100E0
UDI-PublicB278KSC16100E0
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model NumberKSC16100E
Device Catalogue NumberKSC16100E
Device Lot Number1733058
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer06/25/2021
09/07/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date07/23/2021
09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000011E, ELEOS SEGMENTAL STEM, CEMENTED; P/N 25001040E, ELEOS MALE-FEMALE MIDSECTION; P/N 25001208E, ELEOS TIBIAL POLY SPACER; P/N 25002113E, ELEOS RESURFACING FEMUR AXIAL PIN; P/N 25002200E, ELEOS PROXIMAL TIBIA; P/N 2500R003E, ELEOS RESURFACING FEMUR; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR